In my case, I had to convince my doctor to even do some blood test for me, bc she was telling me that sometimes we lose more hair. It is seasonal etc. At fist i thought that my gynecelogist can help me, explain what is going on and why I have this bcp side effect. My gyn. was a man and he denied that bcp and hair is related in any way and this is not his area. He sent me on my way. He told that he will not do any hormonal blood test to me because there is nothing wrong with me. I left form there in tears because at first I did not know that they actually deny this and I was so hopeful to get some answers.
Another gyn. was telling me that sometimes we lose more hair than usual and I don't have other symptoms (weigh gain, acne etc.), so it is not realted to my hormones and if i'm not on the pill anymore then it can't be because of the pill... because i am not on it!
How the hell is it possible that they seem not to know anything avout it.. they prescribe the pill for you and when you want to get help with the side effect, nobody know anything - they should be the one's knowing all about it.
When I called my gyn and told her that I was losing hair she also denied that there was any connection between BCP and my hair loss. Well, interestingly it was listed as a side effect!!! She told me to get my thyroid checked and then get back to her.
I mean, come on.... I NEVER had hair loss and then 1.5 months after going on a pill (that lists hair loss as a side effect) my hair starts coming out. And now you're telling me that's because of my thyroid which has been fine for the previous 18 years?
How do people still believe in doctors, how?!!